Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Anxiety attacks...Could this be a side effect of

Posted by Janice` on December 1, 1999, at 9:36:51

coming off Ativan? I've had 3 anxiety attacks in the past week, two have waken me in the middle of my sleep. During this time I've been trying to come off Ativan (of course I can't when the anxiety attack comes).

I have also taken on a new job that, I believe, is a bit beyond my present capabilities. I am completely stressed out about it, and, of course, this is what my anxiety attacks are about.

I haven't had an anxiety attack for over 5 years. Prior to 5 years ago, as now, I am not on any Anti-depressants; I am wondering if this is how depression could manifests itself in me (anxiety attacks),





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Janice` thread:16043